# SDR AWXA200201025

- Difficulty date: October 4, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65176846
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 3/4" CRACK WAS FOUND ON ATTACH ANGLE AT BS 360, STR 11 L/H, JUST AFT OF L-1 DOOR. MAINTENANCE REMOVED THE DAMAGED ATTACH ANGLE AT BS 360, STR 11 L/H; FABRICATED A NEW REPLACEMENT ATTACH ANGLE; INSTALLED REPAIR PART IAW DWG 65-17684, AND SRM 51-30-2, PG. 5.
